# SDR SF20050930

- Difficulty date: September 30, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 7557 IAD-SCE, PILOT REPORTED, DURING THE CLIMBOUT UNABLE TO TRIM AIRCRAFT WITH EITHER LEFT OR RIGHT YOKE PITCH TRIM SWITCHES.  STANDBY TRIM FUNCTIONED NORMALLY.  AIRCRAFT RETURNED SAFELY TO IAD.
